MathSciNet Relay Station
MathSciNet bibliographic data
MR445556 58F20 (28A65)
Štefan, P. A theorem of Šarkovskii on the existence of periodic orbits of continuous endomorphisms of the real line. Comm. Math. Phys. 54 (1977), no. 3, 237–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement